# SDR DALA1027746901

- Difficulty date: September 2, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N751AT
- Make and model: Boeing 757212
- Aircraft serial: 23125
- Aircraft time: 74,661 hours, 35,018 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT APPROX STA 700 BELOW R2 DOOR BETWEEN STR 20 & 21R.  REMOVED DAMAGE AND INSTALLED REPAIR DOUBLER DURING HMV AT ST AEROSPACE SAT ON NON ROUTINE CARD 178739 (DL75E102784).
